# SDR WX0A071136

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug MD 83
- Aircraft serial: 49555
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 68651
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED READING LIGHTS IN ROW 27 D- E- F PRODUCE SMOKE WHEN TURNED ON.  MAINTENANCE PERSONNEL INSPECTED AND FOUND UPPER SIDEWALL LIGHT BALLAST AND UPPER LIGHTS INOP.  REMOVED AND REPLACED BALLAST IAW AMM 33-21-03, OPS CHECK GOOD.  READING LIGHTS OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
